# SDR FDEA201602020421

- Difficulty date: February 2, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 72,647 hours, 25,356 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Switch
- Condition: Dirty
- Location: Autothrottle Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, AT APPROX 40 KTS, MASTER CAUTION ILLUMINATED WITH CHIMES, AUTO THROTTLE DISC, DISPLAYED ON EICAS.  TAKEOFF WAS REJECTED.  FOLLOWED QRH PROCEDURES, ALERT CLEARED.  NORMAL TAKEOFF WAS COMPLETED.  INSPECTED & CLEANED LT & RT AUTO THROTTLE DISCONNECT SWITCH INSIDE THE THRUST LEVER HANDLE IAW SMP.  PERFORMED MCDP TEST 2 TMC, 10 A/T SERVO, 12 A/T DISC SWITCH, 30 CURRENT FAULT & 40 A/L IAW MM 22-00-02-2.  ALL TEST PASSED, NO CURRENT FAULT.  ACFT READY FOR SERVICE.
